# SDR WVBA2001044

- Difficulty date: August 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N59829
- Make and model: Piper PA-31-350
- Aircraft serial: 317652081
- Engine: Lyc LTIO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG8090J4AM
- Part serial: E888
- Condition: Inoperative
- Location: Fuel System
- Part time: 59 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FUEL STAIN WAS OBSERVED FROM THE DISCHARGE FITTING ON THE PUMP BODY FUEL STAIN WAS ALSO NOTED ON THE PUMP BODY HOUSING PARTING FLANGE.  PUMP WAS REMOVED FROM SERVICE.  NOTE: THIS IS A (M) STYLE PUMP THAT IS RE-DESIGNED TO RELIEVE LEAKS ON THE PARTING FLANGE.
